Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Mar 28, 2021, 4:33 PM EDT for 8 counties in Virginia. It was in force for 72 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2021, 4:33 PM EDT (20:33 UTC)
- Expired
- Mar 28, 2021, 5:45 PM EDT
- In force
- 72 min
- Issued by
- NWS Blacksburg, VA
Counties Amherst County, VA, Bedford County, VA, Botetourt County, VA, Campbell County, VA, City of Buena Vista, VA, City of Lexington, VA, City of Lynchburg, VA, Rockbridge County, VA
The radar
The Roanoke radar (KFCX), 90 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
888
WWUS81 KRNK 282033
SPSRNK
Special Weather Statement
National Weather Service BLACKSBURG VA
433 PM EDT Sun Mar 28 2021
VAZ023-024-034-035-045-282145-
Botetourt-Amherst-Campbell-Bedford-Rockbridge-
433 PM EDT Sun Mar 28 2021
...A LINE OF SHOWERS WILL AFFECT
ROCKBRIDGE...CAMPBELL...BOTETOURT...BEDFORD...AND AMHERST COUNTIES...
THE CITY OF BUENA VISTA...THE CITY OF LEXINGTON AND THE CITY OF
LYNCHBURG...
At 432 PM EDT, radar indicated showers were located along a line
extending from Fairfield to near Vinton. Movement was east at 25 mph.
Winds in excess of 40 mph are possible with these showers.
Locations impacted include...
Lynchburg...
Lexington...
Buena Vista...
Bedford...
Altavista...
Amherst...
and Buchanan.
Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3792 7919 3781 7917 3768 7897 3758 7892
3742 7906 3743 7904 3720 7882 3702 7891
3714 7934 3701 7948 3704 7958 3719 7972
3722 7985 3733 7987 3742 8007 3755 7997
3764 8003 3780 7982 3777 7967 3808 7948
TIME...MOT...LOC 2032Z 265DEG 21KT 3787 7930 3730 7985
$$
KKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Mar 28, 2:46 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Mar 28, 2:46 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
246 PM EDT Sun Mar 28 2021
.SYNOPSIS...
A strong cold front will sweep across the region ushering in
much colder weather for tonight and Monday. Windy conditions
can also be expected. High pressure will build across the region
Monday and Tuesday, associated with dry weather. Another storm
system arrives Wednesday into Thursday to close out March with
more showers, and start of April with some biting cold and
mountain flurries...and that is no April Fools.
&&
.NEAR TERM /THROUGH MONDAY/...
As of 230 PM EDT Sunday...
A cold front will cross the region this evening associated with
showers and a few thunderstorms, followed by strong winds and
falling temperatures.
Initial focus for the remainder of the afternoon and early
evening is the potential for thunderstorms. Instability east of
the mountains is expected to fuel scattered to numerous showers
and thunderstorms from the piedmont to the coast. The primary
threat for severe storms is east of Highway 29. Clouds have
inhibited the instability in the west, but strong lift ahead of
an approaching cold front is still expected to produce scattered
showers up until the actual frontal passage. The cold front is
expected to move from west to east across the forecast area
between now and 8PM. With its passage expect an abrupt wind
shift (from southwest to northwest) and a wholesale increase in
wind speed. Winds aloft (3-5kft AGL) are forecast to be around
50 Kts, and this will result in post frontal windy conditions
this evening and overnight tonight. Gusts of 50 mph will be
common especially right around dusk-midnight when strongest
pressure rises coincide with 50 kt cross barrier flow. The
airmass behind the front is cold, so expected rapidly falling
temperatures and dewpoints with low temperatures dipping to near
30 across the mountains and upper 30s to lower 40s elsewhere.
Lingering moisture in the WV highlands is expected to turn over
to some snow before ending. This may provide a light dusting
at the higher elevations from western Greenbrier County and
areas to the north.
A much drier and less humid airmass is expected to overspread
the region Monday, resulting in clear skies. Highs in the 50s to
near 60 and dewpoints in the teens and 20s should create
excellent drying conditions with afternoon humidity minimums
near 20 percent. High pressure will build across the area
throughout the day, winds starting off gusty, but then
diminishing with time. Near calm conditions are expected Monday
night.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 230 PM EDT Sunday...
...April Fool's mountain snow showers and gusty winds remain
the main feature during this part of the forecast...
This part of the forecast begins with the region under a shortwave
ridge. By Tuesday afternoon, the ridge will strengthen but shift
east too the western Atlantic in response to the approach of a
deepening trough across the central U.S. This will provide us with a
dry 24 hour period Monday night through Tuesday afternoon.
Tuesday night, the upper trough draws closer to the region, low
level winds increase from the southwest, and moisture advection
increase. We are looking for areas of rain to overspread the region
from southwest to northeast starting around midnight. On Wednesday,
the nature of the precipitation turns more showery as the cold front
arrives, and by the afternoon, enough instability is expected
to be in place for some isolated thunderstorms to develop across
the far southeast portion of the forecast area.
Wednesday night, we are expecting winds to increase to values
similar to those expected tonight as the pressure gradient tightens.
It is too early to say with certainty that another advisory will be
needed, but if the forecast does not change much between now and
then, the chance will be high. With the winds will come strong cold
air advection with 850mb temps dropping to around -9 to -11 C across
the western sections of the area by daybreak Thursday. Isolated to
scattered snow showers are expected across the mountains late
Wednesday night. Any accumulations are expected to be light and
confined to elevated surfaces such as decks, trees, and
untreated bridges and overpasses. The most likely geographical
areas for any light accumulations are the mountains of western
Greenbrier County, the Burkes Garden region of Tazewell County
VA, and the Mount Rogers area of Grayson County VA.
Temperatures during this portion of the forecast will trend slightly
milder through the day Wednesday, with readings Wednesday night
about five to ten degrees below normal.
Confidence in the above weather scenario is moderate to high.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
As of 230 PM EDT Sunday...
...Dry/Cold weather best describes this portion of the forecast...
During this portion of the forecast, and upper ridge is expected to
strengthen and take up residency across the central portion of
CONUS. On its eastern flank, initially on Thursday, the area will be
immediately in the wake of the departing cold front from Wednesday.
We are expecting a decent pressure gradient across the region with
gusty winds at the highest elevations. Current model data suggests
speeds only slightly slower than those expected tonight where we
have a Wind Advisory for most areas along and west of the Blue
Ridge. There is still plenty of time to sort out this potential, but
it is certainly a feature worth monitoring its trend.
The upper ridge is expected to initially parallel the Mississippi
River Valley on Friday. However, a shortwave trough that is expected
to cross the Great Lakes into New England will displace the ridge
westward by Sunday over the Central Plains. Precipitation and clouds
associated with the shortwave trough is expected to remain well
north of the region,leaving us with a dry forecast through Sunday.
Temperatures are expected to average about fifteen degrees below
normal on Thursday and trend warmer during the period. By Sunday,
temperatures are expected to be around normal for this time of year.
Confidence for this portion of the forecast is moderate to high. The
feature that is the greatest question is the track of the shortwave
trough. If it takes a more southerly route, we may be looking at
more cloud cover, and potentially some light precipitation, on
Saturday, especially across northern sections of the region.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 230 PM EDT Sunday...
A cold front will cross the central mid-Atlantic between now and
8PM, the front passing off the coast toward midnight. Pre-
frontal showers and storms are expected, followed by an abrupt
wind shift and windy conditions behind the front. The front is
expected to be along a Lynchburg-Greensboro line around 5PM,
reaching the coast by midnight. Expect bands of showers with
embedded thunderstorms to accompany the front.
Post frontal clearing and gusty winds can be expected this
evening and overnight. Winds aloft (3-5kft AGL) are forecast to
be around 50 Kts, and this will result in surface gusts of up to
50 mph especially right around dusk-midnight when strongest
pressure rises coincide with 50 kt cross barrier flow. The
airmass behind the front is cold, so expected rapidly falling
temperatures.
Aside from the wind, VFR conditions will return tonight, skies
clearing. High pressure will build across the region Monday,
winds diminishing with time and favoring near calm conditions
Monday night as the High passes overhead.
Forecast confidence... High.
Extended Aviation Discussion...
VFR conditions expected into Tuesday before another storm
system arrives mid-week once again introducing sub-VFR
conditions. Winds will also increase behind this system for
Thursday along with below normal temperatures. Mountain snow
showers and flurries are expected across the mountains Wednesday
night and Thursday favoring MVFR due to cigs. VFR returns Friday
and into the weekend...High pressure resulting in fair weather.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Wind Advisory until 4 AM EDT Monday for VAZ007-009>020-022>024-
032>035.
NC...Wind Advisory until 4 AM EDT Monday for NCZ001-002-018.
WV...Wind Advisory until 4 AM EDT Monday for WVZ044-507-508.
&&
SYNOPSIS...PM
NEAR TERM...PM
SHORT TERM...DS
LONG TERM...DS
AVIATION...BMG/PMHazardous weather outlook, Mar 28, 2:41 PM EDT, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 241 PM EDT Sun Mar 28 2021 NCZ004>006-VAZ043>047-058-059-291845- Stokes-Rockingham-Caswell-Henry-Pittsylvania-Campbell-Appomattox- Buckingham-Halifax-Charlotte- 241 PM EDT Sun Mar 28 2021 This Hazardous Weather Outlook is for north central North Carolina, central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. Thunderstorms this afternoon and early evening may be strong to severe. Damaging wind gusts will be the main threat. An isolated tornado and large hail will also be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... SKYWARN spotters have been activated across this region in anticipation of the potential for severe weather this afternoon and early evening. NCZ001-002-018-VAZ007-009>020-WVZ044-507-508-291845- Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski- Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Monroe- Eastern Greenbrier-Western Greenbrier- 241 PM EDT Sun Mar 28 2021 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY... This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. In addition, showers, and a thunderstorm or two, are possible this afternoon. Localized heavy rain could result in isolated, short term, flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Very gusty winds, similar to those expected tonight, are possible Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is unlikely. WVZ042-043-291845- Mercer-Summers- 241 PM EDT Sun Mar 28 2021 This Hazardous Weather Outlook is for southeast West Virginia. .DAY ONE...This afternoon and tonight. Showers, and a thunderstorm or two, are possible this afternoon. Localized heavy rain could result in isolated, short term, flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Very gusty winds are possible Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ022>024-032>035-291845- Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst- 241 PM EDT Sun Mar 28 2021 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY... This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. In addition, showers and a few thunderstorms are possible this afternoon. There is a small potential for one or two of these storms to increase to severe levels, with damaging winds the main threat. Large hail and isolated tornado potential is low, but not zero. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Very gusty winds are possible Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... SKYWARN spotters have been activated across this region in anticipation of the potential for severe weather this afternoon and early evening. NCZ003-019-020-291845- Surry-Wilkes-Yadkin- 241 PM EDT Sun Mar 28 2021 This Hazardous Weather Outlook is for north central North Carolina and northwest North Carolina. .DAY ONE...This afternoon and tonight. Showers and a few thunderstorms are possible this afternoon. There is a small potential for one or two of these storms to increase to severe levels, with damaging winds the main threat. Large hail and isolated tornado potential is low, but not zero. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Very gusty winds are possible Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Mar 28, 2:12 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
212 PM EDT Sun Mar 28 2021
VAZ007-009>012-015-019-020-023-WVZ042>044-507-508-281915-
Tazewell-Botetourt-Grayson-Wythe-Smyth-Alleghany-Bath-Giles-Bland-
Western Greenbrier-Summers-Eastern Greenbrier-Monroe-Mercer-
212 PM EDT Sun Mar 28 2021
...A LINE OF SHOWERS WILL AFFECT
GILES...SMYTH AND TAZEWELL COUNTIES IN SOUTHWESTERN VIRGINIA...NORTH
CENTRAL BOTETOURT...ALLEGHANY AND BATH COUNTIES IN WEST CENTRAL
VIRGINIA...BLAND...WYTHE AND GRAYSON COUNTIES IN SOUTHWESTERN
VIRGINIA...GREENBRIER...SUMMERS...MERCER AND MONROE COUNTIES IN
SOUTHEASTERN WEST VIRGINIA AND THE CITY OF COVINGTON...
At 211 PM EDT, radar indicated showers were located along a line
extending from 10 miles northeast of Richwood to near Lawn to Nebo.
Movement was east at 35 mph.
Winds in excess of 30 mph are possible with these showers.
Locations impacted include...
Alleghany...
Bluefield...
Wytheville...
Galax...
Bland...
Princeton...
and Marion.
Torrential rainfall is possible with these showers, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3816 7944 3776 7967 3763 8022 3731 8044
3712 8097 3688 8074 3681 8104 3656 8084
3659 8167 3714 8190 3727 8142 3758 8119
3768 8088 3806 8080 3810 8088 3811 8087
3827 8044 3804 8021 3806 7996 3827 7980
TIME...MOT...LOC 1811Z 263DEG 37KT 3829 8037 3779 8070 3695 8141
KKSpecial weather statement, Mar 28, 3:28 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
328 PM EDT Sun Mar 28 2021
VAZ018>020-023-024-282030-
Bath-Botetourt-Craig-Rockbridge-Alleghany-
328 PM EDT Sun Mar 28 2021
...A LINE OF SHOWERS WILL AFFECT ALLEGHANY COUNTY IN WEST CENTRAL
VIRGINIA...CRAIG COUNTY IN SOUTHWESTERN VIRGINIA...ROCKBRIDGE...BATH
AND BOTETOURT COUNTIES IN WEST CENTRAL VIRGINIA...THE CITY OF
COVINGTON...THE CITY OF BUENA VISTA AND THE CITY OF LEXINGTON...
At 327 PM EDT, radar indicated showers were located along a line
extending from Lake Moomaw to Huffman. Movement was east at 35 mph.
Winds in excess of 40 mph are possible with these showers.
Locations impacted include...
Alleghany...
Lexington...
Buena Vista...
Covington...
Clifton Forge...
Buchanan...
and Glasgow.
Torrential rainfall is possible with these showers, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3815 7953 3817 7945 3809 7949 3789 7915
3788 7915 3757 7944 3745 7959 3748 7968
3741 7981 3731 7985 3742 8007 3732 8044
3742 8048 3751 8030 3756 8033 3762 8022
3763 8023 3769 8030 3775 8026 3827 7980
TIME...MOT...LOC 1927Z 257DEG 28KT 3802 7993 3736 8044
KKSpecial weather statement, Mar 28, 3:33 PM EDT, 1 hour before
Special Weather Statement
National Weather Service BLACKSBURG VA
333 PM EDT Sun Mar 28 2021
VAZ012>014-016-017-022-033-034-282030-
Franklin-Pulaski-Wythe-Floyd-Montgomery-Roanoke-Bedford-Carroll-
333 PM EDT Sun Mar 28 2021
...A LINE OF SHOWERS WILL AFFECT
ROANOKE...PULASKI...FLOYD...CARROLL...BEDFORD...WYTHE...FRANKLIN AND
MONTGOMERY COUNTIES...THE CITY OF RADFORD...THE CITY OF SALEM...THE
CITY OF ROANOKE AND THE NORTHEASTERN CITY OF GALAX...
At 332 PM EDT, radar indicated showers were located along a line
extending from near Blacksburg to near Cripple Creek. Movement was
east at 40 mph.
Winds in excess of 40 mph are possible with these showers.
Locations impacted include...
Roanoke...
Blacksburg...
Salem...
Christiansburg...
Radford...
Pulaski...
and Wytheville.
Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3742 8008 3731 7985 3741 7981 3745 7959
3762 7944 3747 7918 3745 7927 3702 7946
3704 7960 3683 7966 3678 8003 3687 8025
3675 8049 3665 8049 3666 8059 3656 8061
3656 8084 3680 8104 3676 8126 3695 8138
TIME...MOT...LOC 1932Z 271DEG 34KT 3728 8042 3686 8106
KKSpecial weather statement, Mar 28, 3:54 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
354 PM EDT Sun Mar 28 2021
NCZ001>003-019-020-VAZ015-282100-
Yadkin-Surry-Ashe-Wilkes-Alleghany-Grayson-
354 PM EDT Sun Mar 28 2021
...A LINE OF SHOWERS WILL AFFECT
ALLEGHANY...SURRY...WILKES...ASHE...YADKIN COUNTIES IN NORTHWESTERN
NORTH CAROLINA AND GRAYSON COUNTIES IN SOUTHWESTERN VIRGINIA...
At 354 PM EDT, radar indicated showers were located along a line
extending from near Scottville to near Deep Gap. Movement was east at
30 mph.
Winds in excess of 40 mph are possible with these showers.
Locations impacted include...
Mount Airy...
Galax...
North Wilkesboro...
Elkin...
Wilkesboro...
Fairview...
and Flat Rock.
Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3610 8152 3612 8154 3619 8146 3624 8148
3640 8174 3659 8168 3666 8155 3670 8154
3676 8127 3677 8109 3680 8104 3667 8093
3665 8095 3656 8084 3655 8044 3614 8044
3611 8051 3605 8050 3606 8098 3602 8126
TIME...MOT...LOC 1954Z 253DEG 27KT 3650 8132 3619 8155
KKSpecial weather statement, Mar 28, 4:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
433 PM EDT Sun Mar 28 2021
VAZ023-024-034-035-045-282145-
Botetourt-Amherst-Campbell-Bedford-Rockbridge-
433 PM EDT Sun Mar 28 2021
...A LINE OF SHOWERS WILL AFFECT
ROCKBRIDGE...CAMPBELL...BOTETOURT...BEDFORD...AND AMHERST COUNTIES...
THE CITY OF BUENA VISTA...THE CITY OF LEXINGTON AND THE CITY OF
LYNCHBURG...
At 432 PM EDT, radar indicated showers were located along a line
extending from Fairfield to near Vinton. Movement was east at 25 mph.
Winds in excess of 40 mph are possible with these showers.
Locations impacted include...
Lynchburg...
Lexington...
Buena Vista...
Bedford...
Altavista...
Amherst...
and Buchanan.
Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3792 7919 3781 7917 3768 7897 3758 7892
3742 7906 3743 7904 3720 7882 3702 7891
3714 7934 3701 7948 3704 7958 3719 7972
3722 7985 3733 7987 3742 8007 3755 7997
3764 8003 3780 7982 3777 7967 3808 7948
TIME...MOT...LOC 2032Z 265DEG 21KT 3787 7930 3730 7985
KKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 12:05 AM EDT | Special Weather Statement | RNK | City of Danville | 25 min |
| Mar 28, 2:35 AM EDT | Special Weather Statement | RNK | Bland, Smyth, Wythe | 25 min |
| Mar 28, 2:43 AM EDT | Areal Flood Advisory | RNK | Bland, Grayson, Smyth, Tazewell, Wythe | 3 hr |
| Mar 28, 2:47 AM EDT | Special Weather Statement | RNK | Smyth | 28 min |
| Mar 28, 3:12 AM EDT | Special Weather Statement | RNK | Bland, Wythe | 33 min |
| Mar 28, 3:58 AM EDT | Wind Advisory | RNK | Alleghany, Amherst, Bath, Bedford, Bland, Botetourt and 21 more | 22 hr |
| Mar 28, 7:52 AM EDT | Areal Flood Advisory | RNK | Smyth, Tazewell | 4 hr |
| Mar 28, 10:05 AM EDT | Areal Flood Advisory | RNK | Tazewell | 4 hr |
| Mar 28, 2:12 PM EDT | Special Weather Statement | RNK | Alleghany, Bath, Bland, Giles, Grayson, Smyth and 3 more | 63 min |
| Mar 28, 3:28 PM EDT | Special Weather Statement | RNK | Alleghany, Bath, Botetourt, Craig, Rockbridge, City of Buena Vista and 2 more | 62 min |
| Mar 28, 3:33 PM EDT | Special Weather Statement | RNK | Bedford, Carroll, Floyd, Franklin, Montgomery, Pulaski and 6 more | 57 min |
| Mar 28, 3:54 PM EDT | Special Weather Statement | RNK | Grayson | 66 min |
| Mar 28, 4:38 PM EDT | Special Weather Statement | RNK | Carroll, Floyd, Franklin, Patrick, City of Galax | 82 min |
| Mar 28, 5:40 PM EDT | Special Weather Statement | RNK | Appomattox, Buckingham, Campbell, City of Lynchburg | 80 min |
| Mar 28, 6:07 PM EDT | Special Weather Statement | RNK | Pittsylvania | 53 min |
| Mar 28, 7:06 PM EDT | Special Weather Statement | RNK | Halifax, Pittsylvania, City of Danville | 54 min |
| Mar 28, 7:59 PM EDT | Special Weather Statement | RNK | Halifax | 46 min |
| Mar 27, 10:12 PM EDT | Special Weather Statement | RNK | Alleghany, Ashe | 33 min |
| Mar 27, 11:07 PM EDT | Special Weather Statement | RNK | Stokes, Surry | 23 min |
| Mar 27, 11:29 PM EDT | Special Weather Statement | RNK | Rockingham, Stokes | 31 min |
| Mar 28, 6:03 PM EDT | Special Weather Statement | RNK | Stokes, Surry, Yadkin | 57 min |
Nearby
Special Weather Statements in Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.